# SDR EE4Y2012102300312

- Difficulty date: June 14, 2012
- Submitted: October 23, 2012
- Operation: General aviation
- Aircraft: N932CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 51,608 hours, 40,789 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT BS 996 -X2,-Z11.  WEB ON AFT CARGO COMPARTMENT STA 996 BETWEEN -X5 AND +X5, IAW EO COO-9-53-192-12,DTD JULY 09,2012.
